Levaquin Numbness in Feet, Elevated Enzymes, Leg Pain, Toxicity, Liver
I was given 2 doses of 750mg IV Levaquin in my local emergency room for a UTI, then sent homw with a RX for 750mg oral. I went back to the emergency room 2 days later with a temp of 101 and complaints of leg pain and numb feet. The emergency again gave ... more »
I was given 2 doses of 750mg IV Levaquin in my local emergency room for a UTI, then sent homw with a RX for 750mg oral. I went back to the emergency room 2 days later with a temp of 101 and complaints of leg pain and numb feet. The emergency again gave me 750mg Levaquin IV admited me into a observation ward when they continued to give me three additional does 750mg Levaquin IV, and sent me home. I went back to the emergency for the third time, severe pain in feet, numbness in feet and swollen and red, burning, elevated temp and this time elevated liver and pancreases enzymes. Admitted into the hospital, they proceed to do a spinal tap to see if I had Guillian Bria Symdrome. I was concluded that I had acute sensoury neuropathy induces by Levaquin toxicity. It is four weeks past, I still have numbness and buring in my feet. I must have had my allergic reaction after the second does because as we look back, I experienced a rash around my abdomen, a sever headache and elevated temp as I received the third does. Because the temp kept stayed elevated and the leg pain got worse, they kept giving me the Levaquin, which resulted in the overdoes toxicity, that was escentially casuing the elevated liver and pancreas enzymes, which was causing the high temp and leg pain. The temp, and elevated enzymes started to decrease when the Levaquin was stopped. As for the nueopathy in the feet and lower legs, only time will tell. If you have never taken this drup before, DON"T. They are other drugs out there that can be used.